MAUDE Adverse Event Report: TECHNOMED EUROPE TECHNOMED EUROPE; DISPOSABLE SUBDERMAL NEEDLE ELECTRODE, CORKSCREW

TECHNOMED EUROPE TECHNOMED EUROPE; DISPOSABLE SUBDERMAL NEEDLE ELECTRODE, CORKSCREW
Model Number TE/S50715-001
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
The problem occurred with the second corkscrew they used during the procedure, the first one went fine.The user inserted it a half turn, but it could not be inserted completely into the skin as the hub started turning.She had no grip on the needle anymore.Then, she tried to pull it out, but the needle did not come out due to lack of grip because of the loose hub.The surgeon was in a hurry, which is why they placed a new corkscrew and left the defective one as is.After the surgery, the surgeon used a little surgical instrument (forceps) to remove the needle.1mm at a time, he pulled it out.The patient bled quite a lot after the needle came out.The needle was still attached to the lead wire.Due to using pressure, the needle was deformed.The wound was staunched and bleeding stopped after a while.No stitching was necessary.

Brand Name
TECHNOMED EUROPE
Common Device Name
DISPOSABLE SUBDERMAL NEEDLE ELECTRODE, CORKSCREW
Manufacturer (Section D)
TECHNOMED EUROPE
amerikalaan 71
maastricht-airport, limburg 6199 AE
NL  6199 AE
Manufacturer (Section G)
TECHNOMED ASIA
k.i. trikencana kav. 4-5, jl.
kopo katapang km 11
bandung, jawa barat 40921
ID   40921
Manufacturer Contact
sanne habets
amerikalaan 71
maastricht-airport, limburg 6199 -AE
NL   6199 AE
MDR Report Key12974279
Report Number9710376-2021-00003
Device Sequence Number4647177
Product Code GXZ
UDI-Device Identifier08718375861547
UDI-Public08718375861547
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K130136
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace,Recall
Type of Report Initial
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Model NumberTE/S50715-001
Device Catalogue NumberTE/S50715-001
Device Lot Number049989 OR 049528
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2021
Initial Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES# 89126
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale